# SDR CALA2024111502862

- Difficulty date: November 12, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 44,562 hours, 15,926 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR96353024
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VERIFY CORRECT EEPL HARNESS TO AIRCRAFT CONFIGURATION. SUPPORT TASK NSA EMX N/R 00128. REMOVED AND REPLACED EEPL HARNESS SEAT CONNECTIONS AT SEAT ROWS 15ABC AND 38ABC IAW B737 SWPM 20-90-14. USED DRAWING 40N01654 SHEET 3 OF EA4400-01308 REV D AS REFERENCE TO CORRECT CONFIGURAT ION OF EEPL HARNESS TO AIRCRAFT. OPS CHECK FOUND GOOD SEAT 15ABC AND 38ABC IAW B737-800 AMM 33-51-15-860-005. DATA WAS TRAN SCRIBED FROM NSA EMX N/R 00128 WORK ACCOMPLISHED V932850 AND INSPECTED BY V895955
